# SDR AALA200802441

- Difficulty date: September 25, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 68,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20036
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 25 TO AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD MID CABIN FOR EMERGENCY LIGHTS AT SEAT ROWS 25 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
